MathSciNet Relay Station
MathSciNet bibliographic data
MR66602 62.0X
Daniels, H. E. Saddlepoint approximations in statistics. Ann. Math. Statist. 25, (1954). 631–650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement